Translator Disclaimer
May 2021 Donsker-type theorem for BSDEs: Rate of convergence
Philippe Briand, Christel Geiss, Stefan Geiss, Céline Labart
Author Affiliations +
Bernoulli 27(2): 899-929 (May 2021). DOI: 10.3150/20-BEJ1259

Abstract

In this paper, we study in the Markovian case the rate of convergence in Wasserstein distance when the solution to a BSDE is approximated by a solution to a BSDE driven by a scaled random walk as introduced in Briand, Delyon and Mémin (Electron. Commun. Probab. 6 (2001) Art. ID 1). This is related to the approximation of solutions to semilinear second order parabolic PDEs by solutions to their associated finite difference schemes and the speed of convergence.

Citation

Download Citation

Philippe Briand. Christel Geiss. Stefan Geiss. Céline Labart. "Donsker-type theorem for BSDEs: Rate of convergence." Bernoulli 27 (2) 899 - 929, May 2021. https://doi.org/10.3150/20-BEJ1259

Information

Received: 1 July 2019; Revised: 1 July 2020; Published: May 2021
First available in Project Euclid: 24 March 2021

Digital Object Identifier: 10.3150/20-BEJ1259

Keywords: Backward stochastic differential equations , convergence rate , Donsker’s theorem , finite difference scheme , scaled random walk , Wasserstein distance

Rights: Copyright © 2021 ISI/BS

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 2 • May 2021
Back to Top